# SDR FDEA201811093138

- Difficulty date: November 9, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 81,433 hours, 17,826 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD FLAP OUTBOARD FORWARD (WING SIDE) HINGE LOWER BARREL NUT BORE HOLE CORROSION. BARREL NUT HOLE BORE (HOLE 7) REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-44-09. OVERSIZED BUSHING FABRICATED AND INSTALLED AS PER CMM 57-44-09 AND EA 1-5750-T0343430 P1 STEP 2B AND STEP 2. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
